# SDR DALA2022040602368

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 99,544 hours, 14,088 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 RH WING CENTER SECTION REAR SPAR WEB NEAR REAR SPAR BULKHEAD FITTING (PICKLE FORK) LH UPPER CORNER SUSPECT CORROSION, CORRECTIVE ACTION: THE CORROSION AREA REPAIRED AS PER PRI 597729-14 (2185418)
